# SDR VNAA202309061111

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,300 hours, 18,105 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 14188H1194
- Condition: Cracked
- Location: 200
- Part time: 20,300 hours, 18,105 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LH WINDSHIELD CRACKED IN FLIGHT / REMOVED AND REPLACED LH WINDSHIELD IAW CRJ-900 AMM 56-11-01-000/400-801-A01-PSA.  PERFORMED LEAK TEST OF LH WINDSHIELD  AND OPS TEST OF LH WIPER ARM AND WINDSHIELD TEMP CONTROLLER IAW CRJ900 AMM 56-11-01-400-801-A01-PSA. LEAK TEST AND OPS TEST GOOD.
